# SDR UPS07M49810

- Difficulty date: March 18, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 62,215 hours, 9,282 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CENTER CARGO, STA 1841 BETWEEN RBL 4 & 22, FLOORBEAM WEB FWD FACE ATTACHED MID CHORD, CORROSION FOUND AT SEVERAL SPOTS.  CORROSION ON FLOORBEAM WEB FACE MID CHORD REMOVED SRM 51-21-01VOL II R38.  ORI THK 0.080" MATL REMOVED 0.060" (RBL 4"-10") MATL REMAINING 0.020" FOUND OUT OF LIMIT SRM 53-00-01 FIG 3 VOL I R38.  NEW CHORD FAB BOEING DWG ACA7170RT USE MATL S2932021-7075T6511.  CORRODED CHORD REMOVED & NEW CHORD INSTALLED AT STA 1841 FROM RBL 42" TO LBL 42" PER SRM 51-31-01 VOL II R39.
